# SDR MCA12BMV

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8412B
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8131164
- Engine: Cont TSIO360FB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 64103211A8
- Condition: Leaking
- Location: Fuel Manifold
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD VALVE FOUND LEAKING AROUND VALVE DIAPHRAGM.  REASON FOR LEAK UNKNOWN.  ENGINE AND COMPONENTS REBUILT BY TCM 5-12-95.  (X)
